Arabian Journal of Mathematics

, Volume 6, Issue 2, pp 65–73 | Cite as

On representations of the set of supermartingale measures and applications in discrete time

Open Access
Article
  • 127 Downloads

Abstract

We investigate some new results concerning the m-stability property. We show in particular under the martingale representation property with respect to a bounded martingale S that an m-stable set of probability measures is the set of supermartingale measures for a family of discrete integral processes with respect to S.

Mathematics Subject Classification

60G42 91B24 

References

  1. 1.
    Berkaoui, A.: On characterizing and generalizing the optional m-stability property for pricing set. Stat. Probab. Lett. 83(3), 856–862 (2013)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Berkaoui, A.: On characterizing the set of martingale measures in discrete time. Stoch. Dyn. 15(3), 1550017 (2015)Google Scholar
  3. 3.
    Berkaoui, A.: A characterization of the set of local martingale measures. (2015) (Submitted)Google Scholar
  4. 4.
    Brannath, W.; Schachermayer, W.: A Bipolar Theorem for \(\mathbb{L}_+^0(\Omega ,\cal{F},\mathbb{P})\). Séminaire de Probabilités XXXIII, Lecture Notes in Math., vol. 1709, pp. 349–354. Springer, Berlin (1999)Google Scholar
  5. 5.
    Delbaen, F.: The Structure of m-Stable Sets and in Particular the Set of Risk Neutral Measures. In Memoriam Paul-André Meyer: Séminaire de Probabilités XXXIX, Lecture Notes in Math., vol. 1874. Springer, Berlin (2006)Google Scholar
  6. 6.
    Epstein, L.; Schneider, S.: Recursive multiple priors. J. Econ. Theory 113, 1–31 (2003)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Föllmer, H.; Kabanov, Y.: Optional decomposition and Lagrange multipliers. Finance Stoch. 2, 69–81 (1998)MathSciNetMATHGoogle Scholar
  8. 8.
    Jacka, S.D., Berkaoui, A.: On representing and hedging claims for coherent risk measures. http://www2.warwick.ac.uk/fac/sci/statistics/staff/academic-research/jacka/representfin.pdf (2008) (Preprint)
  9. 9.
    Jacka, S.D.; Berkaoui, A.; Warren, J.: No arbitrage and closure results for trading cones with transaction costs. Finance Stoch. 12, 583600 (2008)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Schachermayer, W.: A Hilbert space proof of the fundamental theorem of asset pricing in finite discrete time. Insur. Math. Econ. 11(4), 249257 (1992)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Schachermayer, W.: The fundamental theorem of asset pricing under proportional transaction costs in finite discrete time. Math. Finance 14, 19–48 (2004)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© The Author(s) 2017

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.Department of Mathematics and Statistics, College of ScienceAl-Imam Mohammed Ibn Saud Islamic University (IMSIU)RiyadhSaudi Arabia

Personalised recommendations